IEEE - Institute of Electrical and Electronics Engineers, Inc. - Covariance control and robustness of bilinear stochastic discrete systems

Proceedings of TENCON '93. IEEE Region 10 International Conference on Computers, Communications and Automation

Author(s): Wang Zidong ; Guo Zhi
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1993
Conference Location: Beijing, China, China
Conference Date: 19 October 1993
Volume: 4
Page Count: 4
ISBN (Paper): 0-7803-1233-3
DOI: 10.1109/TENCON.1993.320515
Regular:

In this research, a characterization of all controllers that assign specified covariances to the closed-loop bilinear discrete systems is given explicitly. Also, this paper introduces several... View More

Advertisement